Open Access
Translator Disclaimer
March, 2005 Ruled Minimal Lagrangian Submanifolds of Complex Projective 3-Space
J. Bolton, L. Vrancken
Asian J. Math. 9(1): 045-056 (March, 2005).

Abstract

We show how a ruled minimal Lagrangian submanifold of complex projective 3-space may be used to construct related minimal surfaces in the 5-sphere.

Citation

Download Citation

J. Bolton. L. Vrancken. "Ruled Minimal Lagrangian Submanifolds of Complex Projective 3-Space." Asian J. Math. 9 (1) 045 - 056, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 13 June 2005

zbMATH: 1079.53086
MathSciNet: MR2150690

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 1 • March, 2005
Back to Top